# SDR COMA0110156

- Difficulty date: November 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 22,557 hours, 23,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 880
- Condition: Discharged
- Location: Cabin
- Part time: 14,351 hours, 14,085 cycles
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLIGHT #5044.  EMERGENCY LIGHTS ARE INOP.REPLACED THE EMERGENCY LIGHTS BATTERY.
